# SDR CA030926002

- Difficulty date: September 22, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-42
- Aircraft time: 8,682 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shaft
- Part number: 70933003
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LACK OF NOSE WHEEL STEERING CONTROL. UPON INSPECTION, THE NOSE WHEEL STEERING SHAFT WAS FOUND CRACKED LONGITUDINALLY BETWEEN BOLT HOLES.
